Ask Health Experts and Get Answers to Your Health Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
These red bumps can be allergy related.
Infection is unlikely without any pain or discharge.
You can try a hydrocortisone cream
Or the cream prescribed by your doctor.
You can upload a picture here for further information.
is it available easily in stores...
over the counter
the cream prescribed by the doc to me was in sep2011..i have been usin it for last 3 days the redness has gone slitly down but the spots still there..
It takes some time for the spots to go down.
And the cream mau have expired.
so you can call your doctor for a refill.
can i send u a pic ..
Thanks for the picture.
This is indeed eczema
hydrocortisone cream or any other steroid cream will help.
the cream which he gave me hashyderm1% cm/ratio-nystatin cm(1:1)
This is a combination of steroid and antifungal cream.
you can use the same cream
can i still have sex??
yes you can
or shud i stop till it heals
probably you are allergic to latex condom
or some other product
how can i prevent it to not happen again..coz it happened to me again..after 1 year..
avoid products you are allergic to
fungal infection is another cause that can happen sometimes from sex --if the partner had yeast infection.
so avoid sex when partner has yeast infection.
does it affects if iam using condom..
yes it does if you are also allergic to the condom.
avoid latex condoms
is it easily noticeable yeast infection in my partner..
thick white discharge, vaginal itchiness and redness sometimes are the symptoms to look for
so wht kind of condoms will be gud for me??
any non latex condoms like sheep skin or lamb skin
and how long it will take for these spots to heal??
usually 10-14 days
is it gud to wash penis wit a soap..or just water what do u reccomend
just water till the rash is gone
soap may worsen it
once the rash is gone...shud i use any oil or moisturizer...
moisturizer is fine --make sure your skin does not react to it
well thts it for today...can i again discuss wit u..for further assistance??
Yes in future
Please rate Good or Excellent Service, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/
happy holidays..thnx once again..